\begin{thebibliography}{10} \bibitem{Artin} Michael Artin. \newblock Algebraization of formal moduli. {I}. \newblock In {\em Global Analysis (Papers in Honor of K. Kodaira)}, pages 21--71. Univ. Tokyo Press, Tokyo, 1969. \bibitem{Atiyah} Michael~F. Atiyah. \newblock Complex analytic connections in fibre bundles. \newblock {\em Trans. Amer. Math. Soc.}, 85:181--207, 1957. \bibitem{Beukers} Frits Beukers. \newblock Integral points on cubic surfaces. \newblock In {\em Number theory (Ottawa, ON, 1996)}, volume~19 of {\em CRM Proc. Lecture Notes}, pages 25--33. Amer. Math. Soc., Providence, RI, 1999. \bibitem{Bogomolov-T} Fedor Bogomolov and Yuri Tschinkel. \newblock On the density of rational points on elliptic fibrations. \newblock {\em J. Reine Angew. Math.}, 511:87--93, 1999. \bibitem{Ca} Fr{\'e}d{\'e}ric Campana. \newblock Orbifolds, special varieties and classification theory. \newblock {\em Ann. Inst. Fourier (Grenoble)}, 54(3):499--630, 2004. \bibitem{GHS} Tom Graber, Joe Harris, and Jason Starr. \newblock Families of rationally connected varieties. \newblock {\em J. Amer. Math. Soc.}, 16(1):57--67 (electronic), 2003. \bibitem{EGAIV4} Alexander Grothendieck. \newblock \'{E}l\'ements de g\'eom\'etrie alg\'ebrique. {IV}. \'{E}tude locale des sch\'emas et des morphismes de sch\'emas {IV}. \newblock {\em Inst. Hautes \'Etudes Sci. Publ. Math.}, (32):361, 1967. \bibitem{Harris-T} Joe Harris and Yuri Tschinkel. \newblock Rational points on quartics. \newblock {\em Duke Math. J.}, 104(3):477--500, 2000. \bibitem{Hassett} Brendan Hassett. \newblock Potential density of rational points on algebraic varieties. \newblock In {\em Higher dimensional varieties and rational points (Budapest, 2001)}, volume~12 of {\em Bolyai Soc. Math. Stud.}, pages 223--282. Springer, Berlin, 2003. \bibitem{Hassett-T} Brendan Hassett and Yuri Tschinkel. \newblock Density of integral points on algebraic varieties. \newblock In {\em Rational points on algebraic varieties}, volume 199 of {\em Progr. Math.}, pages 169--197. Birkh\"auser, Basel, 2001. \bibitem{IllusieI} Luc Illusie. \newblock {\em Complexe cotangent et d\'eformations. {I}}. \newblock Springer-Verlag, Berlin, 1971. \newblock Lecture Notes in Mathematics, Vol. 239. \bibitem{KnuMum} Finn~Faye Knudsen and David Mumford. \newblock The projectivity of the moduli space of stable curves. {I}. {P}reliminaries on ``det'' and ``{D}iv''. \newblock {\em Math. Scand.}, 39(1):19--55, 1976. \bibitem{Kollar} J{\'a}nos Koll{\'a}r. \newblock {\em Rational curves on algebraic varieties}, volume~32 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}. \newblock Springer-Verlag, Berlin, 1996. \bibitem{KMM} J{\'a}nos Koll{\'a}r, Yoichi Miyaoka, and Shigefumi Mori. \newblock Rationally connected varieties. \newblock {\em J. Algebraic Geom.}, 1(3):429--448, 1992. \bibitem{Silverman} Joseph~H. Silverman. \newblock Integral points on curves and surfaces. \newblock In {\em Number theory (Ulm, 1987)}, volume 1380 of {\em Lecture Notes in Math.}, pages 202--241. Springer, New York, 1989. \bibitem{vojta} Paul Vojta. \newblock {\em Diophantine approximations and value distribution theory}, volume 1239 of {\em Lecture Notes in Mathematics}. \newblock Springer-Verlag, Berlin, 1987. \end{thebibliography}